# SDR ASAA2022061038621

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,512 hours, 14,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Left Aft Overwin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND OVER WING EMERGENCY LIGHT INOP LEFT SIDE. GROUNDED - YES. RELAMPED LEFT AFT OVERWING EMERGENCY EXIT DOOR LIGHT REF B737-800 AMM 33-51-04. OPS CHECK GOOD.
